# SDR SWAA081377

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 22,463 hours, 12,857 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND RT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STA 90.  REPAIRED SKIN PER SRM.
